Alert archive / New Jersey / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 120, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Nov 1, 2013, 10:29 AM EDT for 5 counties in New Jersey. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2013, 10:29 AM EDT (14:29 UTC)
- Expired
- Nov 1, 2013, 11:45 AM EDT
- In force
- 76 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 1, 6:25 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WUUS51 KPHI 011429
SVRPHI
NJC001-005-011-025-029-011545-
/O.NEW.KPHI.SV.W.0120.131101T1429Z-131101T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 AM EDT FRI NOV 1 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
NORTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1145 AM EDT
* AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY SHOWERS. THIS LINE EXTENDED FROM WEST LONG BRANCH TO
WOODRUFF TO TABERNACLE TO ATSION TO NEWFIELD...MOVING EAST AT 50
MPH. THIS LINE IS CAPABLE OF PRODUCING AREAS OF DAMAGING WINDS IN
EXCESS OF 60 MPH.
THERE IS NO LIGHTNING BEING DETECTED WITH THIS LINE, HOWEVER VERY
STRONG WINDS JUST ABOVE THE SURFACE ARE MIXING DOWN WITH THE LINE AS
IT MOVES THROUGH WHICH CAN RESULT IN AREAS OF WIND DAMAGE.
* LOCATIONS IMPACTED INCLUDE...
JACKSON...
WHARTON STATE FOREST...
BELMAR...
PLEASANT PLAINS...
BRICK TOWNSHIP...
MANTOLOKING...
SEASIDE HEIGHTS...
BARNEGAT...
TUCKERTON...
SURF CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE HAS HAD A HISTORY OF PRODUCING AREAS OF WIND DAMAGE TO THE
WEST. DO NOT STAY OUTDOORS.
THIS LINE CONTAINS NO LIGHTNING. THEREFORE, DO NOT WAIT TO HEAR
THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT FRIDAY
FOR NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
&&
LAT...LON 3977 7408 3956 7422 3935 7441 3932 7450
3939 7521 3947 7511 3946 7509 3954 7502
3952 7498 4032 7406 4032 7397
TIME...MOT...LOC 1425Z 270DEG 35KT 4030 7399 4004 7444
3986 7458 3976 7474 3951 7499
$$
FORECASTER: GORSE2 follow-up statements
303
WWUS51 KPHI 011503
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 AM EDT FRI NOV 1 2013
NJC025-011510-
/O.CAN.KPHI.SV.W.0120.000000T0000Z-131101T1545Z/
MONMOUTH NJ-
1103 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONMOUTH COUNTY
IS CANCELLED...
THE LINE OF HEAVY SHOWERS AND ISOLATED THUNDER WITH STRONG WINDS HAS
MOVED OUT OF THE AREA, THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT FRIDAY
FOR NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
LAT...LON 3981 7407 3973 7410 3956 7422 3950 7430
3935 7441 3932 7450 3938 7506 3971 7453
4010 7408 4011 7403
TIME...MOT...LOC 1500Z 270DEG 31KT 4014 7395 3990 7420
3973 7440 3958 7457 3937 7495
$$
NJC001-005-011-029-011545-
/O.CON.KPHI.SV.W.0120.000000T0000Z-131101T1545Z/
BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-CUMBERLAND NJ-
1103 AM EDT FRI NOV 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR EAST CENTRAL CUMBERLAND...SOUTHERN OCEAN...ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...
AT 1058 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A NARROW LINE OF HEAVY SHOWERS CAPABLE OF PRODUCING
DAMAGING WINDS TO 60 MPH. THIS LINE EXTENDED FROM POINT PLEASANT
BEACH TO BEACHWOOD TO PENN STATE FOREST TO EGG HARBOR CITY TO
CUMBERLAND...MOVING EAST AT 45 MPH.
THERE IS NO LIGHTNING WITH THIS LINE, HOWEVER VERY STRONG WINDS JUST
ABOVE THE SURFACE HAVE MIXED DOWN TO THE GROUND WITH THE LINE AS IT
MOVES THROUGH WHICH CAN RESULT IN POCKETS OF WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SEASIDE HEIGHTS...
BARNEGAT...
MANAHAWKIN...
BARNEGAT LIGHT...
SURF CITY...
NORTH BEACH HAVEN...
LINWOOD...
VENTNOR CITY...
BRIGANTINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE CONTAINS NO LIGHTNING. THEREFORE, DO NOT WAIT TO HEAR
THUNDER BEFORE TAKING COVER. SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT FRIDAY
FOR NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
&&
LAT...LON 3981 7407 3973 7410 3956 7422 3950 7430
3935 7441 3932 7450 3938 7506 3971 7453
4010 7408 4011 7403
TIME...MOT...LOC 1500Z 270DEG 38KT 4014 7395 3990 7420
3973 7440 3958 7457 3937 7495
$$
FORECASTER: GORSE417
WWUS51 KPHI 011528
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 AM EDT FRI NOV 1 2013
NJC001-005-011-029-011538-
/O.CAN.KPHI.SV.W.0120.000000T0000Z-131101T1545Z/
BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-CUMBERLAND NJ-
1128 AM EDT FRI NOV 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUMBERLAND...
SOUTHERN OCEAN...ATLANTIC AND SOUTHEASTERN BURLINGTON COUNTIES IS
CANCELLED...
THE LINE OF HEAVY SHOWERS WITH STRONG WINDS HAS WEAKENED AND BECOME
LESS ORGANIZED, THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3981 7407 3973 7410 3956 7422 3950 7430
3935 7441 3932 7450 3938 7506 3971 7453
4010 7408 4011 7403
TIME...MOT...LOC 1528Z 270DEG 38KT 4014 7356 3990 7381
3973 7402 3958 7419 3937 7457
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 10:16 AM EDT, 13 minutes earlier.
Area forecast discussion, Nov 1, 10:16 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 AM EDT FRI NOV 1 2013
.SYNOPSIS...
A STRONG COLD FRONT ENTERING PENNSYLVANIA WILL MOVE ACROSS OUR
REGION LATER TODAY BEFORE STALLING JUST OFFSHORE. A LOW PRESSURE
SYSTEM SHOULD FORM ON THE FRONT AND TRACK EAST OF OUR AREA LATE
TONIGHT AND SATURDAY. HIGH PRESSURE WILL THEN BUILD TOWARD THE
NORTHEAST SUNDAY BEFORE SHIFTING OFF THE NEW ENGLAND COAST TUESDAY
AND WEDNESDAY. A COLD FRONT IS THEN FORECAST TO APPROACH OUR AREA
LATER THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE LOCALLY HAVE EXPANDED THE SEVERE THUNDERSTORM WATCH THROUGH 16Z
TO COVER THE REMAINDER OF NEW JERSEY, EXCLUDING CAPE MAY
COUNTY...PENNSYLVANIA IS NOW DONE. A NARROW LINE OF STRONG STORMS,
CONVECTIVE IN NATURE MINUS THE LIGHTNING, CONTINUES TO MOVE
THROUGH NEW JERSEY AT 35 MPH. THOUGH EVERYTHING IS VERY LOW TOPPED
THE HEAVY SHOWERS ARE BRINGING DOWN SOME OF THE STRONG LOW-LEVEL
JET AND PRODUCING GUSTS CLOSER TO 50 MPH.
SEVERAL REPORTS OF WIDESPREAD TREE DAMAGE ACROSS NORTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA. STILL CONTENDING WITH THE 60
KNOT LOW- LEVEL JET, CURRENTLY OVER OUR CENTRAL AND EASTERN ZONES,
AND A STRONG GRADIENT WIND GENERATING GUSTS AROUND 40 MPH...AHEAD
OF THE LINE. THIS WILL ALL BEGIN TO WANE BEHIND THE LINE OF
STORMS, THOUGH WE COULD STILL SOME GUSTINESS AROUND 30 MPH THROUGH
THE EARLY AFTERNOON HOURS.
WE HAVE RAISED A WIND ADVISORY FOR MUCH OF THE REGION THROUGH THE EARLY
AFTERNOON. THE POTENTIAL LOOKS BETTER ACROSS THE NRN 2/3RD OF THE
CWA...THERE COULD BE SOME GUSTS OVER THE DELMARVA TOO...BUT CONFID
IN THIS IS LOW. NPW FOR WIND ADVISORY THROUGH 18Z.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
SCT SHOWERS WILL STILL LINGER S/E AS THE FRONT SLOWS ACROSS THE
AREA. A WEAK WAVE WILL MOVE ALONG IT AND KEEP MORE CLOUDS ACROSS THE
DELMARVA SE NJ LONGER. OTHER AREAS WILL HAVE P/C SKIES (DEL VALLEY)
AND MOSTLY SKC (W/N). COOLER AND DRIER AIR WILL MOVE IN AS THE UPPER
TROUGH BEGINS TO SETTLE ACROSS THE AREA. LOW TONIGHT WILL RANGE FROM
THE MID/UPPER 40S NORTH TO THE LOW 50S SOUTH/EAST.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE WRF-NMMB INITIALIZATION OF THE TROF IN THE MIDWEST WAS MUCH
BETTER THAN LAST NIGHT AND SLIGHTLY BETTER THAN THE TOO SHARP GFS.
THE FORMER ALSO LOOKED BETTER AT 850MB, WHILE BOTH MODELS WERE ABOUT
EVEN AT 925MB. WE ARE GOING TO INCORPORATE MORE OF THE WRF-NMMB INTO
THE LONG TERM THIS MORNING. DP/DTING SHOWS A SLIGHT SLOWING IN
THE TIMING OF THE NEXT LONG WAVE TROF PASSAGE. OVERALL MODELING
CONTINUITY WAS PRETTY GOOD AND THE 00Z MEDIUM RANGE MODELS DID NOT
SHOW MUCH DRASTIC CHANGES AS THE HIGHEST IMPACTING WEATHER OVER
THE NEXT WEEK SHOULD BE OCCURRING AS WE SPEAK.
ON SATURDAY THE NEXT APPROACHING LONG WAVE TROF WILL BE NEARING OUR
CWA. THERE IS PLENTY OF FCST DPVA, BUT MOISTURE, ESPECIALLY EARLY IN
THE DAY MAY BE A LIMITING FACTOR. THERE IS NO FCST SUBSIDENCE CAP
AND THE CONVECTIVE TEMPERATURE IS EXPECTED TO BE REACHED. THERE
WILL BE CAA DURING THE DAY ALOFT AND THE FCST 925MB AND 850MB
TEMPS ARE FALLING. LATEST STAT GUIDANCE AND CONTINUITY STILL LOOKS
LOGICAL FOR MAX TEMPS.
A NORLUNISH TYPE SFC TROF EMANATING FROM LOW PRES E OF NEW ENGLAND
IS FORECAST TO LOSE ITS DEFINITION/SHARPNESS AS THE SHORT WAVES MOVE
THROUGH OUR AREA. THIS WILL LIKELY THEN OPEN THE DOOR TO A STRONGER
SURGE OF COOLER AIR INTO OUR CWA. LINGERING MOISTURE (LOOKS
IMPRESSIVE ON FCST SOUNDINGS) SHOULD BE MOVING THROUGH ON SATURDAY
NIGHT. BUT WITH THE STRONGEST PVA FCST TO MOVE THROUGH EARLY AND
LESS RELATIVE INSTABILITY (AND NO FCST OMEGA) WE WILL LIMIT THE MENTION
OF SPRINKLES/FLURRIES TO THE NORTHWESTERN PART OF OUR CWA. WITH
CLOUDINESS POSSIBLY AN ISSUE AND WINDS INCREASING, WE USED A
BLENDED STAT GUIDANCE APPROACH FOR MINS.
SUNDAY HAS TRENDED COLDER, ALTHOUGH THE SREF IS MILDER THAN THE OP
WRF-NMMB. A CHANNELIZED VORT MAX ON THE WEST SIDE OF THE EXITING
TROF SHOULD ALSO MOVE THROUGH. WRF-NMMB FCST SOUNDINGS HAVE THE
CONVECTIVE TEMPERATURE BEING REACHED, THE GFS DOES NOT. GIVEN
NOVEMBER IS THE STRATOCU SEASON, WE LEANED MORE WITH THE FORMER.
SFC WINDS LOOK MORE NORTH THAN NORTHWEST AND THE LAKE TRAJECTORY
SHOULD BYPASS OUR CWA. WE LIMITED THE MENTION OF FLURRIES/SPRINKLES
TO THE MORNING. MAX TEMPS WERE LOWERED, BUT BECAUSE THE WRF-NMMB
LOOKED LIKE A COLD RUN, WE DID NOT GO COMPLETELY WITH NAM MOS.
ON SUNDAY NIGHT AND MONDAY THE FLOW SHOULD STILL BE MORE LAND BASED
AND SKIES WERE KEPT ON THE CLEAR SIDE. LOWS SUNDAY NIGHT MAY BE MORE
ADVECTION COLD THAN RADIATIONAL COLD AS A GRADIENT SHOULD
PERSIST. THE THERMAL TROF WILL BOTTOM BY MONDAY AS IT STILL LOOKS
LIKE THE COOLEST DAY IN THIS NEW REGIME.
SKY COVER FORECAST REMAINS TRICKY THEN FROM MONDAY NIGHT INTO THE
MIDDLE OF THE WEEK AS THE HIGH PRESSURE SYSTEM BUILDS FIRST OVER NEW
ENGLAND BEFORE ITS RIDGE AXIS SETTLES SOUTHWARD TO INCLUDE OUR CWA.
SO WHILE AIR MASS MODIFICATION WILL COMMENCE, THE PRICE MAY BE MORE
IN THE WAY OF CLOUDINESS, ESPECIALLY MONDAY NIGHT INTO TUESDAY
NIGHT.
A COLD FRONT IS FORECAST TO APPROACH OUR CWA ON THURSDAY. WE KEPT
THE TIMING CLOSEST TO THE GFS (AND CONTINUITY) AND SEE THAT THE
LATEST ECMWF HAS TRENDED TOWARD THE GFS'S TIMING. ON BOTH
WEDNESDAY AND THURSDAY WE ARE EXPECTING A RETURN OF ABOVE NORMAL
TEMPERATURES TO OUR AREA.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IMPROVING CONDITIONS ARE EXPECTED THROUGH THE MORNING HOURS NOW
THAT THE STRONG LINE OF STORMS HAS PUSHED THROUGH A MAJORITY OF
OUR TERMINALS. THE VERY STRONG GUSTS SHOULD RELAX THROUGH THE
REMAINDER OF THE MORNING AS WINDS VEER A BIT MORE SOUTHWESTERLY...MID
20 KT RANGE FOR GUSTS. WINDS DROP OFF EVEN FURTHER BY THE MID-
AFTERNOON HOURS. VFR EXPECTED TONIGHT.
OUTLOOK...
SATURDAY AND SUNDAY...MAINLY VFR. NORTH-NORTHWEST WINDS 10-20 KNOTS,
WITH GUSTINESS MAINLY ON SUNDAY.
SUNDAY NIGHT AND MONDAY...MOSTLY VFR.
MONDAY NIGHT AND TUESDAY...MOSTLY VFR CENTRAL AND NORTHWEST
AIRPORTS. VFR TO POSSIBLY MVFR DUE TO CIGS SOUTHEASTERN AIRPORTS.
&&
.MARINE...
THE ONLY CHANGE TO THE MARINE FLAGS WILL BE TO REPLACE THE SCA
FLAG IN THE NRN DEL BAY AND RAISE THE GALE FLAG THERE ALSO. LOOKS
LIKE A PERIOD OF GALE GUSTS AND SHOWERS THIS MORNING ASSOCIATED
WITH THE DEEP LOW WELL NORTH AND ITS ASSD FRONT. ONCE THE LOW
MOVES AWAY LATER TODAY WINDS/SEAS WILL RELAX BACK TO...THEN BELOW
SCA CRITERIA FOR THE WINDS. FAIR WEATHER EXPECTED LATER TODAY AND
TONIGHT WITH WINDS BECOMING WLY TONIGHT AND THEN NWRLY TOWARDS
DAWN SAT.
OUTLOOK...
SEAS MAY STILL BE ABOVE SCA CRITERIA ON THE OCEAN AS WE START
SATURDAY, WITH IMPROVEMENT AS THE DAYLIGHT HOURS CONTINUE. BUT
THIS SHOULD BE SHORT LIVED AS SCA WINDS (AS WELL AS SEAS ON THE
OCEAN) ARE EXPECTED TO RETURN ON SATURDAY NIGHT WITH BOTH PHENOMENA
CONTINUING INTO SUNDAY NIGHT. THERE IS A LOW CHANCE OF GALE FORCE
WIND GUSTS OCCURRING DURING THIS PERIOD. ON MONDAY WE ARE EXPECTING
WIND GUSTS TO BE CLOSE TO THE THRESHOLD FOR SCA CRITERIA,
ESPECIALLY ON THE OCEAN AND THEN THEY SHOULD DIMINISH ON MONDAY
NIGHT AND TUESDAY. BUT, BECAUSE OF THE NORTHEAST TO EAST FLOW,
SWELLS/SEAS ON THE OCEAN MIGHT CONTINUE TO REACH SCA CRITERIA FOR THE
REMAINDER OF THE OUTLOOK PERIOD, HIGHER CHANCES OF THIS OCCURRING
ON THE SOUTHERN OCEAN WATERS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ054-055-
060>062-070-071-101>106.
NJ...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NJZ001-007>010-
012>027.
DE...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR DEZ001-002.
MD...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MDZ008.
MARINE...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GIGI/GORSE
NEAR TERM...HEAVENER/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...GIGI/GORSE/O'HARA
MARINE...GIGI/O'HARAHazardous weather outlook, Nov 1, 10:22 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1022 AM EDT FRI NOV 1 2013 DEZ001-002-MDZ008-NJZ001-007>010-012-015-023-024-PAZ054-055-060>062- 070-071-101>106-021430- NEW CASTLE-KENT-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-MERCER-CAPE MAY-ATLANTIC COASTAL CAPE MAY-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1022 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-016>022-025>027-021430- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1022 AM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 559 IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ012-015-019-020-021430- INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1022 AM EDT FRI NOV 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. GUSTS UPWARDS OF 40 MPH ARE POSSIBLE AHEAD OF AN APPROACHING COLD FRONT THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-021430- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1022 AM EDT FRI NOV 1 2013 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 559 IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NORTH TO NORTHWEST WIND GUSTS TO NEAR GALE FORCE ARE POSSIBLE ON THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-021430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1022 AM EDT FRI NOV 1 2013 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NORTH TO NORTHWEST WIND GUSTS TO NEAR GALE FORCE ARE POSSIBLE ON THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 1, 9:05 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
905 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND DMG FOGELSVILLE 40.58N 75.63W
11/01/2013 LEHIGH PA EMERGENCY MNGR
3 TELEPHONE POLES DOWN IN FOGELSVILLE AND NUMEROUS
POWER OUTAGES ACROSS LEHIGH COUNTY
&&
EVENT NUMBER PHI1300469
BUNKERLocal storm report, Nov 1, 9:07 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG FOGELSVILLE 40.58N 75.63W
11/01/2013 LEHIGH PA EMERGENCY MNGR
3 TELEPHONE POLES DOWN IN FOGELSVILLE AND NUMEROUS
POWER OUTAGES ACROSS LEHIGH COUNTY
&&
CORRECTED EVENT TIME
EVENT NUMBER PHI1300469
BUNKERLocal storm report, Nov 1, 9:08 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG JIM THORPE 40.87N 75.74W
11/01/2013 CARBON PA COUNTY OFFICIAL
NUMEROUS REPORTS OF TREES AND POWER LINES ACROSS THE
COUNTY.
0810 AM TSTM WND DMG BARTONSVILLE 41.01N 75.28W
11/01/2013 MONROE PA EMERGENCY MNGR
TRRES AND POWER LIENS DOWN.
0815 AM TSTM WND DMG MERTZTOWN 40.51N 75.67W
11/01/2013 BERKS PA PUBLIC
TREES DOWN
0820 AM TSTM WND DMG FOGELSVILLE 40.58N 75.63W
11/01/2013 LEHIGH PA EMERGENCY MNGR
3 TELEPHONE POLES DOWN IN FOGELSVILLE AND NUMEROUS
POWER OUTAGES ACROSS LEHIGH COUNTY
0835 AM TSTM WND DMG NAZARETH 40.74N 75.31W
11/01/2013 NORTHAMPTON PA COUNTY OFFICIAL
TREES AND WIRES DOWN THROUGHOUT THE COUNTY.
0836 AM TSTM WND DMG STRAUSSTOWN 40.49N 76.18W
11/01/2013 BERKS PA EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS THE COUNTY
0859 AM TSTM WND DMG GREEN LANE 40.34N 75.47W
11/01/2013 MONTGOMERY PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN MONTGOMERY COUNTY AND GREEN LANE
&&
EVENT NUMBER PHI1300464 PHI1300465 PHI1300466 PHI1300469 PHI1300468
PHI1300463 PHI1300467
BUNKERLocal storm report, Nov 1, 9:25 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND DMG EAST WHITELAND TWP 40.04N 75.56W
11/01/2013 CHESTER PA EMERGENCY MNGR
TREE FELL ONTO A ROOFTOP
&&
EVENT NUMBER PHI1300470
BUNKERLocal storm report, Nov 1, 9:55 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TSTM WND DMG OXFORD 40.80N 74.99W
11/01/2013 WARREN NJ EMERGENCY MNGR
BRIEF POWER OUTAGES ACROSS WARREN COUNTY
&&
EVENT NUMBER PHI1300476
BUNKERLocal storm report, Nov 1, 10:08 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 AM EDT FRI NOV 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM TSTM WND DMG EAGLEVILLE 40.16N 75.41W
11/01/2013 MONTGOMERY PA TRAINED SPOTTER
TREE DOWN
&&
EVENT NUMBER PHI1300477
BUNKERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:21 AM EDT | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 84 min |
| Nov 1, 3:14 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 9 hr |
| Nov 1, 7:53 AM EDT | Severe Thunderstorm Warning | PHI | Warren | 67 min |
| Nov 1, 8:37 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Sussex, Warren | 68 min |
| Nov 1, 9:11 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 4 more | 79 min |
| Nov 1, 9:25 AM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 65 min |
| Nov 1, 10:09 AM EDT | Special Marine Warning | PHI | 81 min | |
| Nov 1, 1:40 PM EDT | Small Craft Advisory | PHI | 3 days |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.